# SDR SWIA202300204

- Difficulty date: February 4, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N827SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15451
- Aircraft time: 7,865 hours, 6,551 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  A BAY DOOR LANDING INTERNAL SURFACE IS CHAFED AROUND ENTIRE CIRCUMFRENCE, MARKED     (C-CHECK RO 2/23/2023)    COMPLIED WITH ALL APPLICABLE STEPS OF REO 690-53-21-032 REV -- DATED 2008-03-07. BLENDED OUT DAMAGE TO SMOOTH CONTOUR, ENSURED REWORKED AREAS HAS NO CRACKS AND APPLIED FINISH. ALSO COMPLIED WITH 51-900-1002-SKY.
